# SDR IXXA2024021400001

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 87,216 hours, 38,126 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: 148T65572
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH APU DOOR CORRODED AT FWD CORNER
